# SDR C8GA201000013

- Difficulty date: July 30, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 64,678 hours, 42,408 cycles
- Engine: Pwa JT8D9
- System (JASC): 3120 · Independent Instruments
- Part: Switch
- Part number: S533
- Condition: Faulted
- Location: Take Off Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL WITH THE ACFT BELOW 60 KNOTS THE TAKEOFF WARNING HORN SOUNDED. TAKEOFF WAS ABORTED WITHOUT INCIDENT AND RETURNED TO THE BLOCKS. POST FLIGHT INSP WAS PERFORMED, STABILIZER TAKEOFF WARNING SWITCH S533 WAS AT FAULT.  R & R THE STABILIZER TAKEOFF WARNING SWITCH S533. PERFORMED OPS CHECKS, NO DEFECTS NOTED.  ACFT WAS RETURNED TO SERVICE.
